I have been on 25mg hydralazine 3 times daily for a little over a week. This morning my bp was high and my heartrate is faster than normal. Last nite I experienced burning and itching in my calfs and feet. Some what of a rash on my legs. I am under some stress due to an upcoming surgery. Are these symtoms normal or should I be concerned
20 May 2012
It sounds like you're having some side effects and need to call your dr first thing in the am. Your bp being elevated probably isn't from the med, it causes low bp. I would try not taking it today, see if the symptoms decrease until the am. Follow your bp, and if it gets real high, head for the er.
- Hydralazine Information for Consumers
- Hydralazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydralazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having severe itching and burning all over my body with feelings of pin pricks going on also. painful feeling of having a pin stuck in your ...
1 answer • 22 Dec 2009
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...
1 answer • 2 Oct 2011
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
... intense I don't want to quit. I can deal with other side effects, i have itching, rash, face swelling,cold feet. This is on day 5 getting ...
1 answer • 22 May 2012
im feeling sick, pain in upper stomach, the rash is all up the arm and is itching it looks very red and is getting very painful it looks like prickly ...
1 answer • 5 May 2013
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every?
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every hour or two it seems to work pretty well. Is this ...
1 answer • 5 Sep 2013